# SDR MALA100166

- Difficulty date: November 10, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 5,373 hours, 3,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR EMERGENCY STRIP BY FWD GALLEY IS MISSING.  REPLACED GALLEY FLOOR EMERGENCY BASE STRIP P/N PL88-900LH00.
